Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi, A. (2007) Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair. In Real and complex singularities. Trends in Mathematics . Birkhauser Boston, Birkhauser Boston, 675 Massachusetts Ave, Cambridge, Ma 02139-2333 Usa, pp. 31-45. ISBN 3-7643-7775-5

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi, A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi, A. (2007) On rational cuspidal plane curves, open surfaces and local singularities. In Singularity theory. World Scientific Publishing Co., Singapore, pp. 411-442. ISBN 978-981-270-410-8

Melle Hernández, Alejandro and Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Némethi , A. (2006) On rational cuspidal projective plane curves. Proceedings of the London Mathematical Society , 92 (1). pp. 99-138. ISSN 0024-6115

González Pérez, Pedro Daniel and McEwan, L.J. and Némethi, A. (2003) The zeta-function of a quasi-ordinary singularity.II. In Topics in Algebraic and Noncommutative Geometry. Contemporary mathematics (324). American Mathematical Society, United States of America, pp. 109-112. ISBN 0271-4132

This list was generated on Mon Jun 17 11:18:10 2019 CEST.